# SDR DALA1212420697

- Difficulty date: February 20, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 43,507 hours, 16,443 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED UPPER FLANGE STA 1440 ABOVE STR 26L.  DENT NOT ALLOWED ON UPPER FLANGE IAW SRM 53-00-07 FIG 101 PG 101 ALLOWABLE DAMAGE 1.  REMOVED DAMAGE, FABRICATED REPAIR AND INSTALLED IAW B757 SRM 53-00-07 DURING HMV.  REPAIR TO BE ACCOMPLISHED ON SAA NRC 202032.
